# SDR CALA2019111601994

- Difficulty date: November 15, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737924ER
- Aircraft serial: 43535
- Aircraft time: 20,012 hours, 7,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE OF DOOR RIGHT INOP. SHOULD SAY DOOR 1R. RELAMP NO HELP. FOUND FUSE SET #2 (3RD FROM LEFT) OPEN ON PWR CONNECTOR D14812 REF WDM 33-51-12 HAS SHORT TO GROUND. INSPECTED LIGHT ASSY AND TERMINALS NO FAULT FOUND. PWR SUPPLY M2816 IS MISSING FUSE 3 AND 4 NOT IN STOCK AT DEN FUSE 99-3351-3-0009 ON SUPPLY M2816. REPLACED FUSE, FUSE BLEW AGAIN. PWR CIRCUT PIN 11 ORDER. REPLACED #4 FUSE IN PWR SUPPLY M2618. INTERIOR EMERGENCY LIGHTS OP NORM. PLACED ON MEL DISPATCH DESK: 04   NAME: MANNY DATE: 10-NOV-19- NOC      DESK: 800  NAME: SHARON  DATE: 10-NOV-19- TOMC OK, DAYLIGHT ONLY PLACED ON MEL ESCAPE SLIDE LIGHT OK. REMOVED AND REPLACED 2 EACH FLOOR PROXIMITY LIGHT ASSY AT SEAT 1B PER AMM 33-51-11-960-802. FUSE NO LONGER BLOWS. NEED 3 FUSES FOR M2816 BATTERY PACK. PANELS STILL OPEN FOR ACCESS TO BATTERY PACK. REPLACED FUSES AND CLOSED PANELS. ALL LIGHTS GROUND CHECK GOOD INSPECTED LIGTHS CK GOOD.
